# SDR UPS08652308

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Part number: 1542615
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER TAKEOFF RECEIVED CTR HYD QTY LIGHT FOLLOWED BY LOSS OF CENTER HYD PRESSURE.  QTY INDICATED .08 IN CENTER SYSTEM.  FOUND NR 3 SPOILER ACT LEAKING FROM FILTER CAP.  REPLACED NR 3 SPOILER PCA FILTER CAP AND PACKING.
